Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Have asthma. On nucast, telecast L, deriphylline. Suggest?

Hello Sir, I m Barik from Odisha .I m 32 year old. I am suffering from asthama since 6-7 yr. before. several types of medicines I have taken like Nucast 10, Telecast-L like other by medical prescribe. But presently I am continuing the medicine Deriphylline retard 150 twice a day. But the fact is after taking that course I feel relax for few days but again the same symptoms( breathing problem specially at night,if I bath,etc.)will come out. So sir I need your help.
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
these are preventrs if you go on taking you will be okay
no harm if suitable and controlling your symptomps
but you have to find out your allergies and for treatment go for elimination for food allergens positive
and sublingualimmunothrapy for pollens and dusts
in kolkata this facility is avalale in one place you cn lok for
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor